| Type | Article |
| Authors(s) | Xue, H.J. & W.J. Bu |
| Year | 2005 |
| Title | Notes on 5th instar nymphs of two species of Phaenacantha Horváth (Heteroptera: Colobathristidae) |
| Volume | 16 |
| Page(s) | 109-116 |
| Published in/Publisher | Entomologica Fennica |
| Type | Article |
| Authors(s) | Xue, H.J. & W.J. Bu |
| Year | 2005 |
| Title | Notes on 5th instar nymphs of two species of Phaenacantha Horváth (Heteroptera: Colobathristidae) |
| Volume | 16 |
| Page(s) | 109-116 |
| Published in/Publisher | Entomologica Fennica |